# SDR CA000120018

- Difficulty date: January 20, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 16,681 hours
- Engine: Pwa PT6A34
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: C2WF107
- Condition: Loose
- Location: Lt Aileron
- Component: Aileron, Dhav, C3WA121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A 100 HR INSP. ON THE LT WING, THE ENGINEER NOTICED THAT THE AILERON HINGE ON THE INBOARD AND OUTBOARD END OF THE AILERON HAD LOOSE RIVETS. THE END RIB AND HINGE FITTING WERE REMOVED FROM THE AILERON AND THE ARE INSPECTED. THE RIVET HOLES WERE ELONGATED, THE RIVETS WERE LOOSE AND SMALL CRACKS EMANATED FROM THE CORNER OF THE AILERON SPARS ON BOTH THE I/B AND O/B ENDS.REPAIRS CARRIED OUT IAW APPROVED DATA, ALERON BALANCED AND REFITTED TO AIRCRAFT.
